Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have undergone ovarian drilling. Prescribed meprate. What is the cause for delayed periods?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hello Doctor This is sowji I have undergone ovarian drilling in the month of Oct 18th 2013. I went to my gynaecologist she gave me meprate to get period. I took them frm 16th to 18th of Nov'13 and Iam waiting for my period till now I have not got. Please suggest.
Posted Thu, 19 Dec 2013 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 23 minutes later
Brief Answer: Combined hormonal pills Detailed Answer: Hi, Thanks for the query. The possible causes for delay in withdrawal bleeding in your case are : - Sometimes progesterone pills take longer time to act. - Insufficient dosage of progesterone tablets. -Persistence of poly cystic ovaries leading to hormonal imbalance. - Stress and strain due to surgery affecting central hormones. So, as there is no effect after 12 days of completion of progesterone tablets, better to consult your gynecologist once again. Possibly combined hormonal pills may help in your case to induce withdrawal bleeding. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Follow-up: Have undergone ovarian drilling. Prescribed meprate. What is the cause for delayed periods? 13 minutes later
Mam, from last one year iam taking only 1 to 2 tablets of meprate to get my period. Now I took 3. Daily im taking MCBM, glycomate as suggested by my doctor. If I take 1 tablet of meprate i wll get my period with in 12 to 14 days. So i would like to know whether i have to wait fr few days and then consult the doctor or shall i consult her immerdiatly. I would also like to know what are the chances of becoming pregnant with this kind of system. will my periods are going to become regular or no.
Answered by Dr. Sree Gouri SR 17 minutes later
Brief Answer: Wait for 3 more days Detailed Answer: Hi, Thanks for the query. As previously you used to get withdrawal bleeding after 12 to 14 days of intake of tablets, better to wait for 3 to 4 days. Possibly by that time you will get withdrawal bleeding. Usually ovarian drilling acts effectively in treating PCOD. So possibly, your cycles may get regularized soon. Once you get regular ovulatory cycles, you can plan for pregnancy. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor